MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR?; percutaneous cardiac ablation catheter for treatment of atrial fibrillation

BOSTON SCIENTIFIC CORPORATION FARASTAR?; percutaneous cardiac ablation catheter for treatment of atrial fibrillation
Model Number M004PF61M415
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Good faith effort to obtain the information is currently in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that the representative contacted the team while the patient was on the table due to ecg noise observed in non-bsc devices while using the farastar rsm cable.Connections and ecg/egm signals were promptly reviewed.The team had previously replaced the ra lead on the rsm cable, which provided partial improvement.The patient had initially been considered for a study requiring high-quality ecg signals; however, during the call, the patient was originally being considered for a study that needed good ecgs, during the call the patient was ruled out for the study.This event is being reported for a canceled/aborted procedure.
 
Additional Manufacturer Narrative
Investigation summary with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of a090801 signal artifact/noise.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review a risk review performed for the farastar accessories device confirmed that the event of a090801 signal artifact/noise is a known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion boston scientific has assigned an investigation conclusion code of cause not established and supporting evidence that came to this conclusion.Boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.
 
Event or Problem Description
It was reported that the representative contacted the team while the patient was on the table due to ecg noise observed in non-bsc devices while using the farastar rsm cable.Connections and ecg/egm signals were promptly reviewed.The team had previously replaced the ra lead on the rsm cable, which provided partial improvement.The patient had initially been considered for a study requiring high-quality ecg signals; however, during the call, the patient was originally being considered for a study that needed good ecgs, during the call the patient was ruled out for the study.This event is being reported for a canceled/aborted procedure.It was further confirmed that the procedure was not canceled and was completed successfully without patient complications.

Brand Name
FARASTAR?
Common Device Name
percutaneous cardiac ablation catheter for treatment of atrial fibrillation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25260037
Report Number2124215-2026-27787
Device Sequence Number16087529
Product Code QZI
UDI-Device Identifier00191506042981
UDI-Public(01)00191506042981
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P230030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M415
Device Catalogue NumberM004PF61M415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/21/2026
06/19/2026
08/26/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/11/2026
07/06/2026
09/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown